MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV BONE CEMENT

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV BONE CEMENT
Model Number 6194-1-001
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Bone cement was still adhering to the surgeon's gloves but not to the patient's patella.The rep doubly confirmed there are no allegations against the setting time of the cement.Surgery was completed successfully with a delay of less than 15 minutes (tourniquet was used in the case).

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV BONE CEMENT
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 46839
GM  46839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, 64839
GM   64839
MDR Report Key24034829
Report Number9615014-2026-00001
Device Sequence Number9260941
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot Number410AA710LE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale